# SDR DALA1307710616

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 85,051 hours, 41,441 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1720 BREAKING FWD CHORD BL-0 BETWEEN STR. 25L AND 25R.  CORROSION DAMAGE.  REPAIR IAW ERA 512791-14 REV ORIG.
